# SDR CALA2023070302134

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 78,233 hours, 33,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 258852
- Condition: No Test
- Location: 10wl
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (10WL) TEST FAILED; BATTERY NEEDS TO BE REPLACE. AS NOTED ON LTPR NR#5001244981.0010. EPSU BATTERY (10WL) FAILED ON EMERGENCY LIGHTING BATTERY S/N OFF:285852  QTY: 1EA P/N ON:AD-3214-31  S/N ON: 283297 QTY:1 CAPACITY TEST AND REQUIRE REPLACEMENT. BATTERY REPLACEMENT OF EA.  WORK ACCOMPLISHED BY 5P1122 AND INSPECTED BY 5H0243. (10WL) PERFORMED IAW AMM: 33-51-38-000-002 REV 120 AND AMM:33-51 38-400-002 REV120. TEST SATISFACTORY. P/N OFF: AD-3214-31
